# SDR DALA2014073004268

- Difficulty date: July 27, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 38,454 hours, 26,156 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE VERTICAL STABILIZER INNER SKATE ANGLE CRACKED, STA 1475.  R & R ANGLE IAW DWG 5912188.
